On cutting of rocks
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 49-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a10,
author = {G. P. Cherepanov and M. I. Vorozhtsov and R. M. \`Eigeles},
title = {On cutting of rocks},
journal = {Doklady Akademii Nauk},
pages = {49--53},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a10/}
}
G. P. Cherepanov; M. I. Vorozhtsov; R. M. Èigeles. On cutting of rocks. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 49-53. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a10/